# SDR DLL15951397

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pan
- Part number: 1545466101
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN NR 3 ENG PYLON BOX PAN FWD OF HYD SUPPLY LINE.  REF SRM 54-11-00 ITEM 37.  CRACK IS TO BE WELDED PER SRM 54-11-00 PG 812.
